MathSciNet Relay Station
MathSciNet bibliographic data
MR1259280 46E30 (26D10 31B10 35B45 46N20)
Kałamajska, Agnieszka Pointwise multiplicative inequalities and Nirenberg type estimates in weighted Sobolev spaces. Studia Math. 108 (1994), no. 3, 275–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement